Holomorphic maps of uniform type

Le Hai; Thai Quang

Colloquium Mathematicae (1996)

  • Volume: 69, Issue: 1, page 81-86
  • ISSN: 0010-1354

How to cite


Hai, Le, and Quang, Thai. "Holomorphic maps of uniform type." Colloquium Mathematicae 69.1 (1996): 81-86. <http://eudml.org/doc/210329>.

author = {Hai, Le, Quang, Thai},
journal = {Colloquium Mathematicae},
keywords = {uniformity; holomorphic maps; complex Banach manifolds; projective space; Fréchet space},
language = {eng},
number = {1},
pages = {81-86},
title = {Holomorphic maps of uniform type},
url = {http://eudml.org/doc/210329},
volume = {69},
year = {1996},

AU - Hai, Le
AU - Quang, Thai
TI - Holomorphic maps of uniform type
JO - Colloquium Mathematicae
PY - 1996
VL - 69
IS - 1
SP - 81
EP - 86
LA - eng
KW - uniformity; holomorphic maps; complex Banach manifolds; projective space; Fréchet space
UR - http://eudml.org/doc/210329
ER -


  1. [1] J. F. Colombeau, Differential Calculus and Holomorphy, North-Holland Math. Stud. 65, North-Holland, Amsterdam, 1982. 
  2. [2] J. F. Colombeau and J. Mujica, Holomorphic and differentiable mappings of uniform bounded type, in: Functional Analysis, Holomorphy and Approximation Theory, J. A. Barroso (ed.), North-Holland Math. Stud. 71, North-Holland, Amsterdam, 1982, 179-200. 
  3. [3] G. Fischer, Complex Analytic Geometry, Lecture Notes in Math. 538, Springer, Berlin, 1976. Zbl0343.32002
  4. [4] N. V. Khue, On the extension of holomorphic maps on locally convex spaces with values in Fréchet spaces, Ann. Polon. Math. 44 (1984), 163-175. Zbl0596.46041
  5. [5] N. V. Khue, On meromorphic functions with values in locally convex spaces, Studia Math. 73 (1982), 201-211. Zbl0503.32013
  6. [6] P. Mazet, Analytic Sets in Locally Convex Space, North-Holland, Amsterdam, 1984. 
  7. [7] R. Meise and D. Vogt, Extension of entire functions on locally convex spaces, Proc. Amer. Math. Soc. 92 (1984), 495-500. Zbl0561.46024
  8. [8] R. Meise and D. Vogt, Holomorphic functions of uniformly bounded type on nuclear Fréchet spaces, Studia Math. 83 (1986), 147-166. Zbl0657.46003
  9. [9] J. Mujica, Domains of holomorphy in (DFC)-spaces, in: Functional Analysis, Holomorphy and Approximation Theory, Lecture Notes in Math. 843, Springer, 1981, 500-533. Zbl0463.46040
  10. [10] A. Pietsch, Nuclear Locally Convex Spaces, Ergeb. Math. Grenzgeb. 66, Springer, 1972. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.